Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 89, NWS Dodge City, KS

May 23, 20194 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 23, 2019, 2:45 PM CDT for 4 counties in Kansas. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2019, 2:45 PM CDT (19:45 UTC)
Expired
May 23, 2019, 3:30 PM CDT
In force
45 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Finney County, KS, Hodgeman County, KS, Lane County, KS, Ness County, KS

The radar

The Dodge City radar (KDDC), 68 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 3:12 PM CDTHAIL 0.711 Ssw Beeler, KS
May 23, 3:26 PM CDTHAIL 17 Sse Utica, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 2:26 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.8 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2019-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2019-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 543 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1472 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
543 m²/s²
0-3 km storm-relative helicity
771 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

990 
WUUS53 KDDC 231945
SVRDDC
KSC055-083-101-135-232030-
/O.NEW.KDDC.SV.W.0089.190523T1945Z-190523T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
245 PM CDT Thu May 23 2019

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Finney County in southwestern Kansas...
  Western Ness County in west central Kansas...
  Northwestern Hodgeman County in southwestern Kansas...
  Lane County in west central Kansas...

* Until 330 PM CDT.

* At 245 PM CDT, a severe thunderstorm was located 8 miles west of
  Kalvesta, moving north at 60 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Dighton, Ransom, Utica, Alamota, Beeler, Pendennis, Shields and
  Arnold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3806 10031 3807 10054 3867 10057 3867 9989
TIME...MOT...LOC 1945Z 193DEG 51KT 3810 10043 

HAIL...1.00IN
WIND...60MPH
 
$$

JJOHNSON
1 follow-up statement
511 
WWUS53 KDDC 232002
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
302 PM CDT Thu May 23 2019

KSC055-083-232012-
/O.CAN.KDDC.SV.W.0089.000000T0000Z-190523T2030Z/
Finney KS-Hodgeman KS-
302 PM CDT Thu May 23 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FINNEY AND
NORTHWESTERN HODGEMAN COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
west central Kansas.

LAT...LON 3827 10018 3828 10054 3867 10057 3867 9989
TIME...MOT...LOC 2002Z 199DEG 50KT 3832 10031 

$$

KSC101-135-232030-
/O.CON.KDDC.SV.W.0089.000000T0000Z-190523T2030Z/
Ness KS-Lane KS-
302 PM CDT Thu May 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR WESTERN NESS AND LANE COUNTIES...

At 302 PM CDT, a severe thunderstorm was located 9 miles south of
Alamota, moving north at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dighton, Ransom, Utica, Alamota, Beeler, Pendennis, Shields and
Arnold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3827 10018 3828 10054 3867 10057 3867 9989
TIME...MOT...LOC 2002Z 199DEG 50KT 3832 10031 

HAIL...1.00IN
WIND...60MPH
 
$$

JJOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 1:04 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, May 23, 1:04 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
104 PM CDT Thu May 23 2019

...Updated for aviation discussion...

.SHORT TERM...(Today through Friday)
Issued at 1208 AM CDT Thu May 23 2019

Still mainly clear across SW KS as of midnight, but that will not
be lasting much longer. Widespread stratus will develop by sunrise
Thursday, along with areas of drizzle/fog, in response to
warm/moist advection north of a stationary surface boundary to our
south. Indications are the stratus will hold for most locations
most of the day, with any penetration of the warm sector airmass
restricted to areas well southeast of Dodge City. The location of
the frontal boundary will be critical with respect to convective
mode/severity through today. A strong closed low near the Grand
Canyon at sunrise this morning will lift north into Wyoming this
evening, and a strong embedded shortwave will eject just to the
west of SW KS through this evening as this occurs. Dynamic lift
will increase strongly today, and in response numerous showers
and thunderstorms will develop during the daylight hours. Kept pop
grids very high, in the likely/definite category. 00z NAM keeps
any surface-based instability restricted to the far SE zones this
afternoon, with high SBCAPE near Kiowa in Barber county and points
south. With strong shear amid continued SW flow aloft, this is
where severe thunderstorms are most likely this afternoon. More
widespread severe weather is expected across NW Oklahoma into SE
KS. Through the afternoon hours, 00z NAM does allow elevated
MUCAPE to near 2000 J/kg about as far north as the Dodge City
vicinity. As such, stronger thunderstorms will produce marginally
severe hail. Clouds and rainfall will work to hold temperatures
well below normal north of the frontal boundary today, and for the
northern/central zones, followed the cooler 00z NAM/MET guidance.
Northern zones will hold in the 50s, with 70s restricted to the
far SE zones. NE winds will prevail through the day at 15-25 mph.

Will allow the flash flood watch to continue for the SE zones
through tonight. Models continue to line up the heaviest rainfall
across these areas. The latest HRRR iterations are the most
concerning, showing multiple rounds of convection and heavy rain
for Barber county and vicinity, this afternoon through Friday
morning. 00z NAM increases precipitable water to near 2 inches
across the SE counties this evening, and QPF grids show widespread
2 inch rainfall amounts. These amounts will likely prove
conservative where training occurs. Soils are already saturated,
and will need to watch the flooding threat closely for the SE
zones carefully through tonight.

Increased sunshine and the return of south winds will bring much
warmer temperatures on Friday, as the parent upper low lifts north
into Canada. Afternoon temperatures will bounce right back to the
upper 70s, with lower 80s across the SW zones. The trailing
frontal boundary will linger near the SE zones, where pops were
retained, especially for the afternoon hours. Models show the
strongest instability south and east of Barber county Friday
afternoon, but will need to continue to monitor flooding in these
SE zones.

.LONG TERM...(Saturday through Wednesday)
Issued at 303 AM CDT Thu May 23 2019

Traditional Memorial Day weekend weather is expected Saturday and
Sunday, in that we are expecting afternoon/evening thunderstorm
potential both days. SW flow aloft is maintained both days,
between persistent troughing over the Great Basin and the
sprawling subtropical high over the SE U.S. As such, the lee
trough/dryline will remain established, gulf moisture will remain
available, and wind shear will remain strong. Per SPC Day 3
outlook for Saturday, scattered supercells are expected in the
warm sector. Pop grids are highest Saturday evening, when large
hail/damaging winds are possible.

Severe thunderstorms appear likely again Sunday afternoon and
evening, with the synoptic pattern changing little and instability
easily reestablishing by afternoon. With enhanced synoptic
support, 00z ECMWF would suggest more robust convective
development Sunday, with a distinct tornado threat across SW KS.
Memorial Day weekend is the statistical peak of the SW KS tornado
season, and this will have to be watched carefully.

Both Saturday and Sunday, heavy rain potential will continue to
exacerbate the contined flash flood threat in south central
Kansas.

00z ECMWF places a strong 552 dm closed low near Las Vegas
Memorial Day morning, and gradually ejects it NE to SE Wyoming
through late Tuesday. Temperatures will warm well into the 80s
with strong SW winds Memorial Day, with a break in convective
potential expected. As the upper low ejects into the central
plains on Tuesday, the accompanying cold front will bring a
NWly wind shift and noticeably cooler temperatures.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 101 PM CDT Thu May 23 2019

Thunderstorms will affect the TAF sites through 06z as
an upper level disturbance and warm front approach. CIGS north of
the front in the moist upslope flow will remain IFR to MVFR.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  61  55  77  61 / 100  80  20  30
GCK  58  47  79  57 /  90  60  10  20
EHA  62  47  79  57 /  40  20  10  10
LBL  62  52  77  59 /  90  50  20  30
HYS  63  55  78  61 /  80  80  20  30
P28  75  65  78  64 / 100  90  60  40

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Friday morning for KSZ066-079>081-
088>090.

&&

SHORT TERM...Turner
LONG TERM...Turner
AVIATION...Finch
Hazardous weather outlook, May 23, 3:17 AM CDT, 11 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
317 AM CDT Thu May 23 2019

KSZ030-031-043>046-061>066-074>081-084>090-240830-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
317 AM CDT Thu May 23 2019 /217 AM MDT Thu May 23 2019/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Showers and thunderstorms are expected today and tonight. Locally
heavy rainfall is likely, with the threat of flooding highest
across the southeast zones. Some storms this afternoon through
this evening will be strong to severe, with the primary threat
being large hail. Across the far southeast zones, including Meade,
Clark, Comanche and Barber counties, a tornado risk will exist
this afternoon and evening if warmer more humid air can move into
Kansas. Currently, the tornado threat is expected to remain
mainly just to the south of Kansas.

Day 1 Hazards
-------------
* Tornado: Limited risk
* Hail: Elevated risk
* Thunderstorm wind damage: Limited risk
* Flooding: Elevated risk
* Lightning: Elevated risk

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Days 2-7 Discussion
-------------------

Additional severe thunderstorms are expected to favor the
southeast zones Friday, and area wide Saturday and Sunday. On each
of these days, the flooding risk will continue. Thunderstorms both
Saturday and Sunday will be capable of large hail, damaging winds,
and tornadoes.

Days 2-7 Hazards
----------------
* Friday
  - Flooding: Limited risk
  - Lightning: Elevated risk
  - Severe thunderstorm: Elevated risk

* Saturday
  - Lightning: Elevated risk
  - Severe thunderstorm: Elevated risk

* Sunday
  - Lightning: Elevated risk
  - Severe thunderstorm: Elevated risk

* Monday
  - Non thunderstorm wind: Limited risk

* Tuesday
  - Lightning: Limited risk

* Wednesday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be required this afternoon and
tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

Turner

In the hours before

Special weather statement, May 23, 1:10 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Dodge City KS
110 PM CDT Thu May 23 2019

KSZ076-077-086-087-231900-
Gray KS-Seward KS-Meade KS-Haskell KS-
110 PM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SEWARD...SOUTHEASTERN GRANT...
NORTHWESTERN MEADE...EASTERN STEVENS...SOUTHWESTERN GRAY AND SOUTHERN
HASKELL COUNTIES UNTIL 200 PM CDT...

At 110 PM CDT, Doppler radar was tracking a strong thunderstorm near
Liberal, moving north at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Liberal, Sublette, Satanta, Copeland and Tice.

LAT...LON 3739 10107 3739 10109 3757 10109 3754 10057
      3700 10086 3700 10107
TIME...MOT...LOC 1810Z 196DEG 40KT 3704 10098

HOVORKA
Special weather statement, May 23, 1:15 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Dodge City KS
115 PM CDT Thu May 23 2019

KSZ044-045-063-231900-
Finney KS-Lane KS-Ness KS-
115 PM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL FINNEY...
NORTHWESTERN NESS AND LANE COUNTIES UNTIL 200 PM CDT...

At 114 PM CDT, Doppler radar was tracking a strong thunderstorm 16
miles south of Dighton, moving north at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Dighton, Utica, Alamota, Healy, Pendennis, Amy and Shields.

LAT...LON 3869 10006 3822 10038 3816 10060 3870 10067
TIME...MOT...LOC 1814Z 196DEG 40KT 3825 10047

HOVORKA
Special weather statement, May 23, 1:50 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Dodge City KS
150 PM CDT Thu May 23 2019

KSZ063-076-077-231945-
Gray KS-Finney KS-Haskell KS-
150 PM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FINNEY...
NORTHWESTERN GRAY AND EASTERN HASKELL COUNTIES UNTIL 245 PM CDT...

At 150 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Sublette, moving north at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Sublette, Pierceville, Charleston, Tice and Plymell.

LAT...LON 3744 10073 3742 10092 3793 10098 3795 10040
TIME...MOT...LOC 1850Z 200DEG 37KT 3746 10082

HOVORKA
Special weather statement, May 23, 2:08 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Dodge City KS
208 PM CDT Thu May 23 2019

KSZ030-231945-
Trego KS-
208 PM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TREGO COUNTY UNTIL 245 PM
CDT...

At 208 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Utica, moving north at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Collyer and Voda.

LAT...LON 3870 10003 3870 10015 3913 10015 3913 9994
TIME...MOT...LOC 1908Z 189DEG 41KT 3875 10019

HOVORKA
Special weather statement, May 23, 2:16 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Dodge City KS
216 PM CDT Thu May 23 2019

KSZ043-231945-
Scott KS-
216 PM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SCOTT COUNTY UNTIL 245 PM CDT...

At 216 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Friend, moving north at 60 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Scott City, Shallow Water, Grigston, Manning, Scott State Lake and
Modoc.

LAT...LON 3870 10072 3828 10070 3829 10112 3870 10113
TIME...MOT...LOC 1916Z 182DEG 54KT 3831 10108

HOVORKA
Special weather statement, May 23, 2:32 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Dodge City KS
232 PM CDT Thu May 23 2019

KSZ063-064-077-232015-
Gray KS-Finney KS-Hodgeman KS-
232 PM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FINNEY...
NORTHWESTERN HODGEMAN AND NORTHWESTERN GRAY COUNTIES UNTIL 315 PM
CDT...

At 232 PM CDT, Doppler radar was tracking a strong thunderstorm near
Charleston, moving northeast at 50 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Kalvesta.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

LAT...LON 3789 10045 3791 10069 3825 10067 3826 10005
TIME...MOT...LOC 1932Z 207DEG 42KT 3794 10055

JJOHNSON

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 6:19 AM CDTSpecial Weather StatementDDCKearny, Stanton56 min
May 23, 6:43 AM CDTSpecial Weather StatementDDCGrant47 min
May 23, 6:45 AM CDTSpecial Weather StatementDDCKearny, Stanton45 min
May 23, 6:48 AM CDTSpecial Weather StatementDDCLane57 min
May 23, 7:01 AM CDTSevere Thunderstorm WarningDDCFinney, Grant, Kearny44 min
May 23, 7:42 AM CDTSpecial Weather StatementDDCGrant48 min
May 23, 7:44 AM CDTSpecial Weather StatementDDCScott46 min
May 23, 7:46 AM CDTSpecial Weather StatementDDCFinney44 min
May 23, 8:08 AM CDTRiver Flood WarningDDCStafford53 hr
May 23, 8:17 AM CDTSpecial Weather StatementDDCMorton, Stevens43 min
May 23, 8:20 AM CDTSpecial Weather StatementDDCLane, Scott55 min
May 23, 9:12 AM CDTSpecial Weather StatementDDCLane48 min
May 23, 9:31 AM CDTSpecial Weather StatementDDCMorton44 min
May 23, 9:55 AM CDTSpecial Weather StatementDDCGrant50 min
May 23, 10:07 AM CDTSevere Thunderstorm WarningDDCSeward, Stevens53 min
May 23, 10:45 AM CDTSevere Thunderstorm WarningDDCSeward, Stevens45 min
May 23, 11:08 AM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Seward29 min
May 23, 11:37 AM CDTSpecial Weather StatementDDCGray53 min
May 23, 11:43 AM CDTRiver Flood WarningDDCBarber62 hr
May 23, 12:02 PM CDTSpecial Weather StatementDDCTrego43 min
May 23, 1:10 PM CDTSpecial Weather StatementDDCHaskell, Seward50 min
May 23, 1:15 PM CDTSpecial Weather StatementDDCLane45 min
May 23, 1:29 PM CDTSevere Thunderstorm WarningDDCLane, Ness46 min
May 23, 1:50 PM CDTSpecial Weather StatementDDCHaskell55 min
May 23, 2:08 PM CDTSpecial Weather StatementDDCTrego37 min
May 23, 2:16 PM CDTSpecial Weather StatementDDCScott29 min
May 23, 2:32 PM CDTSpecial Weather StatementDDCFinney43 min
May 23, 2:50 PM CDTSpecial Weather StatementDDCSeward40 min
May 23, 3:00 PM CDTSevere Thunderstorm WarningDDCSeward, Stevens27 min
May 23, 3:01 PM CDTSpecial Weather StatementDDCClark44 min
May 23, 3:16 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Kiowa, Meade44 min
May 23, 3:26 PM CDTSevere Thunderstorm WarningDDCLane, Ness, Trego64 min
May 23, 3:30 PM CDTSpecial Weather StatementDDCHaskell45 min
May 23, 3:45 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa, Pawnee45 min
May 23, 4:06 PM CDTSpecial Weather StatementDDCKearny24 min
May 23, 4:29 PM CDTSpecial Weather StatementDDCPawnee46 min
May 23, 4:37 PM CDTSpecial Weather StatementDDCMeade53 min
May 23, 4:44 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Ness, Pawnee25 min
May 23, 4:50 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Meade, Seward40 min
May 23, 4:59 PM CDTSpecial Weather StatementDDCTrego31 min
May 23, 5:04 PM CDTSpecial Weather StatementDDCKearny41 min
May 23, 5:09 PM CDTTornado WarningDDCMeade36 min
May 23, 5:23 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade52 min
May 23, 5:24 PM CDTSpecial Weather StatementDDCGrant36 min
May 23, 5:40 PM CDTSpecial Weather StatementDDCKearny35 min
May 23, 5:49 PM CDTSpecial Weather StatementDDCStevens26 min
May 23, 5:53 PM CDTSpecial Weather StatementDDCGrant37 min
May 23, 6:01 PM CDTSpecial Weather StatementDDCScott44 min
May 23, 6:07 PM CDTSpecial Weather StatementDDCMorton38 min
May 23, 6:07 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade53 min
May 23, 6:10 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Hamilton, Kearny, Stanton50 min
May 23, 6:14 PM CDTTornado WarningDDCClark, Ford, Gray, Meade25 min
May 23, 6:15 PM CDTSpecial Weather StatementDDCGrant45 min
May 23, 6:24 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny19 min
May 23, 6:47 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman43 min
May 23, 6:49 PM CDTSpecial Weather StatementDDCStevens26 min
May 23, 6:56 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny, Scott49 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.